# SDR COMA0010163

- Difficulty date: June 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING STRINGER 10 WAS FOUND TO BE CRACKED JUST INBOARD OF RIB 8.  THE STRINGER WAS REPAIRED PER EMB120 SRM 57-20-01, FIGURE 201 AND AERODESIGN REPORT NR 3694-1, REV IR, DATED 6-12-00.
